# SDR SIMA20200726005

- Difficulty date: July 26, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL HAS CORROSION AT FR32, AS MARKED.  C/A COMPLETE: BLENDED AND FOUND AREAS AT LT FLOOR SILL AT FR 32 TO BE OUT OF LIMITS, IAW EMB 145 SRM 51-10-03 AND 53-22-10.  R&R LT OUTBOARD SILL NR 3, IAW EMB 145 SRM 51-40-02.
